# SDR DALA2024121911838

- Difficulty date: December 11, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0715255) CORROSION FWD SERVICE DOOR LWR SILL INNER CHORD (MOP SILL) HAS CORROSION FROM 294-344 RBL 54 WL 208. REMOVED AND REPLACED MOP SILL FROM STA 260-360 RBL 54 WL 208 IAW BOEING DWG# 141A8310 REV: - AND B737 SRM 51-40-02-0G.
